# SDR ASAA0380051

- Difficulty date: January 5, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Part number: 59359201
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, LEFT WING FLAP LOWER FLEX JOINT ACCESS PANEL IS CHAFED IN SEVERAL PLACES.  REPLACED PANEL PER SRM 51-10-4. (M)
